# SDR DALA2023101208371

- Difficulty date: October 12, 2023
- Submitted: October 12, 2023
- Operation: Air carrier
- Aircraft: N529DT
- Make and model: Airbus A320*
- Aircraft serial: 11277
- Aircraft time: 2,111 hours, 500 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5029 CREW REPORTED: MIDWAY THRU FLIGHT AND DURING DESCENT FLT ATT SMELL HOT PLASTIC AROUND ROW 25-27. CORRECTIVE ACTION: PED POWER PLUG SEAT POWER MODULE WAS MELTED AT SEAT 25B. R/R MODULE. OK FOR SERVICE. (4622490)
